# SDR AALA202409162789

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 29,353 hours, 14,108 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY CEILING LIGHT AT ROW 15 INOPERATIVE. FOUND LOOSE CONNECTOR AT CEILING LIGHT ROW 15. RECONNECTED CONNECTOR
